# SDR SWAA2021090710661

- Difficulty date: August 23, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 789
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO BS 789; RBL 20; WL 155; INTERCOSTAL WEB UPPER END; OB SURFACE; MARKED ; / [01] REMOVED CORROSION IN ACB BS789 RBL20 WL 155 IN A 1'X1' AREA IAW SRM 53-60-15-1A-1.; [02] VERIFIED CORROSION REMOVED PER SRM 53-60-15-1A-1.; [03] HFEC INSPECTED BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071  UT INSPECTED BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.040'. EQUIP ID#: ATS2031 S/N: 170515011; [04] DAMAGE REMOVAL EVAL ORIGINAL THICKNESS OF .050'; REMAINING THICKNESS OF .040'; FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1.; [05] VERIFIED CORRECTIVE ACTION 4 OUT OF LIMITS; [06] REMOVED INTERCOSTAL WEB BS 787 TO BS 792 RBL 20 WL 155 IAW SRM 51-40-02.; [07] RECEIVED NEW INTERCOSTAL WEB FROM OSS CUSTOMER RO #834705-SWA.; [08] VERIFIED ACTION 6;7; [09] LOCATED;DRILLED AND DEBURRED NEW INTERCOSTAL @ BS 787 TO 792 RBL20 WL 155 IAW SRM 51-40-05 AND DWG #146A0081. OK TO INSTALL.; [10] INSPECTED ACTION 9; OK TO INSTALL; [11] INSTALLED ACB NEW INTERCOSTAL WEB AT BS787 - BS794; RBL20; WL155 PER SRM 51-40-02-0G-0 AND DWG 146A8120; DWG 146A0081; [12] CORRECTED MEASUREMENT; [13] VERIFIED CORRECTIVE ACTION 11 PER SRM 51-40-02-0G-0 AND DWG 146A8120; DWG 146A0081; [14] VERIFIED ALL CORRECTIVE ACTIONS HAVE BEEN ACCOMPLISHED AND VERIFIED
